31 Aug 2011
When I was in the hospital I was taking Depakote. I lost my short term memory and gained 15lbs. Meds work on some people but not others. I had a real bad reaction to it. You might talk to your psyc (right away) You might have a bad reaction to it. Your short term memory will come back most likely.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... for my stools have been soft but not diarhea, but my "butt crack' is irritated and swollen. Is this a normal side effect to this shot ...
0 answers • 20 Dec 2010
Suggested to me by my doctor to take the lupron depot 11.25 3month injection for heavy bleeding and?
... pain due to fibroids. Injection yesterday just need to know how long before I experience any side effects? Thinking about it and waiting for it ...
1 answer • 22 Mar 2012
... Things that I noted was my blood pressure went up, can't stop eating and short term memory loss. Is anyone else getting short term memory ...
2 answers • 4 Apr 2012
I had an 45 mg injection in Feb 2012, had imrt radiation for 2 months 5x a week and now 9 months later will see my urologist who gave the injection ...
1 answer • 27 Nov 2012
Lupron Depot-PED - My daughter was given lupron injections after being misdiagnosed with precocious?
... puberty. What effects can this have? She had 8a monthly injections and began suffering severe side effects around month six. After going for a ...
1 answer • 4 Mar 2013